MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE OPTIC SIDEFIRE® LASER PROBE

MONTERIS MEDICAL NEUROBLATE OPTIC SIDEFIRE® LASER PROBE
Catalog Number NBP-000-01
Medical Device Problem Codes Fracture (1260); Insufficient Heating (1287)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the laser fiber was connected to the test system to observe the pilot light.Approximately 90mm from the distal end of the probe umbilical, red light could be seen emanating from within the probe umbilical.The presence of red light within the umbilical indicates a break in the laser fiber.The distal end of the probe was imaged with the pilot light connected and it was observed that when compared to a sidefire probe connected to the same system without a pilot light the amount of red light that exits the distal tip of the probe is reduced.
 
Event or Problem Description
It was reported that during testing at suny, a probe was opened and it was noted that the laser fiber was broken and the clinical specialist could see the pilot light through the woven sheath.There were no patient complications as no patient was involved.

Brand Name
NEUROBLATE OPTIC SIDEFIRE® LASER PROBE
Common Device Name
NEUROBLATE OPTIC SIDEFIRE® LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key8218915
Report Number3009970070-2019-00001
Device Sequence Number202428
Product Code GEX
UDI-Device Identifier00816589020885
UDI-Public00816589020885
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2019
Device Catalogue NumberNBP-000-01
Device Lot Number41859-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2018
Initial Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1